# SDR DHL2003801088

- Difficulty date: July 23, 2003
- Submitted: July 23, 2003
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Mechanism
- Condition: Lack Of Lube
- Location: F/O Seat
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O'S SEAT SLIDES BACK ON T/O, NOT LOCKED IN PLACE.  CLEANED F/O'S SEAT TRACK LOCK PIN HOLES, AND LUBRICATED SEAT LOCK PIN MECHANISM PER M/M 12-84-1.  F/O'S SEAT OPS CHECKED GOOD.
